# SDR A6WA201305294971

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT T/R BLOCKER DOOR NR 8, INBD LUG BROKEN.   R & R PN 228-50758-857 IAW CMM 78-30-04, SRS 087.
